Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 518695, 7 pages
http://dx.doi.org/10.1155/2014/518695
Research Article

A Stochastic Predator-Prey System with Stage Structure for Predator

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Zhaotong University, Zhaotong 657000, China

Received 20 February 2014; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Shufen Zhao and Minghui Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors introduce stochasticity into a predator-prey system with Beddington-DeAngelis functional response and stage structure for predator. We present the global existence and positivity of the solution and give sufficient conditions for the global stability in probability of the system. Numerical simulations are introduced to support the main theoretical results.